I am going to call my pdoc ASAP -
I was talking to my Dad about different things, when I got a cold sensation around my nipple area on my right breast - the one that has been giving me some pain lately.
I looked down at my shirt and noticed a wet spot on my shirt where my nipple is located underneath!
I pressed on it some more and another wet spot! It was small but noticeable!
■■■■ this ■■■■!!! I am ■■■■■■■ lactating!! This is the last straw!
I have to get off of the Risperdal (Poison) as fast as I can - Man am I pissed off!!
This is totally unacceptable! I am not a pregnant woman!!!
I am going to call my pdoc ASAP -
I am sorry @Wave you being male and all, that has to be disturbing.
It is beyond disturbing - Frankly I am so pissed off I cannot think straight
ouch… Yes… I’m glad your taking fast action. I can only imagine how more then ticked off you must be.
I hope you get off this and find something else.
Good luck I’m rooting for you
Risperdal stopped my periods I hated that drug
Get right off it ! Try something else
I believe that my father’s dementia was caused by too much Risperdal and pain killers for his knee troubles.
Studies have shown that older adults with dementia (a brain disorder that affects the ability to remember, think clearly, communicate, and perform daily activities and that may cause changes in mood and personality) who take antipsychotics (medications for mental illness) such as risperidone have an increased risk of death during treatment. Older adults with dementia may also have a greater chance of having a stroke or mini-stroke during treatment. Tell your doctor and pharmacist if you are taking furosemide (Lasix).
I hope you don’t mind me side tracking, but, this reminds me…
When we brought my daughter home from the hospital after her birth, she started lactating, it shocked my poor husband! He had never heard of such a thing since he had never really been around babies!
The thing with my psychiatrist is, that she is hesitant about giving me a true mood stabilizer to ward off Mania.
Maybe it has something to do with with high liver enzymes.
She is bent on giving me an antipsychotic for mood stabilization instead, I dont know how necessary another antipsychotic would be for me.
I really dont know how I am going to approach her with this - the thing is there are very few psych meds that are safe.
After this I dont know what to think - ■■■■ this ■■■■!!!
Be straight with her! Tell her exactly how you are feeling and what you want to do and make her explain any decisions she makes!
What antipsychotics have you been on that worked? Maybe time to dip into the typicals? Some of them (like Haldol) help bipolar mania.
She is big on Navane - this is primarily the typical that she uses - (I dont know why)
I was on Navane in the past with another doctor - had no physical problems, no weight gain - normal metabolically - I am pretty sure that I was on a pretty hefty dose - causing me to make my hand curl - EPS.
I am so fed up - seems like most psych meds are toxic or give you some sort of intolerable side effect or another
Navane is good. Stelazine you may want to look into. It is FDA-approved to treat anxiety and sz. Maybe a low dose of Haldol (2-5 mg)?
Yes it is food for thought Greg - I have a lot of thinking to do - But from what I understand the typicals can raise prolactin as well
Only some can. Most do not.
Thanks for this valuable piece of info Greg - I have a lot of thinking to do - I am going to decide before I make that phone call to her - Now I know it seems that she is big on the Atypicals even for mood stabilization, and doesnt seem to like the mood stabilizers in my case.
Maybe she can help me decide - I dont know. I am pretty shaky with all of this - kind of overwhelmed at the moment.
Going to try to chill out and think it through - thanks Greg
I have tried all meds now been on clozaril 10 years still have problems and I’m stuck now
For myself there is no wonder drug sadly
Risperdal also made me lactate, but at least I am a woman, it must have been disturbing for you as a man, Wave! I never knew men could lactate! Wow that’s crazy.
I’m sorry you’re having that side effect. Risperdal stopped my period for two years because my Prolactin levels were through the roof. Geodon has been a good drug for me. I haven’t had any side effects from it. I hope you and your pdoc can figure something out. I know how frustrating it is to play the medication game. Good luck!
Thanks @SunGirl the thing is my prolactin levels are a bit high out of the normal range by like 1 point or so - but this is still happening to me - maybe prolactin just needs to be a bit high and problems still occur.
I already called my pdoc to let her know - hopefully she will call me back at some point today
Have you tried Geodon and Seroquel? They work well for me. Some people don’t like them though.